MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 210, 244 and 175 mg/dl.The customer's expected fasting blood glucose test result range is 80 - 140 mg/dl.During the call on (b)(6) 2017, the customer felt well and did not report any symptoms.The customer stated he obtained a reading on (b)(6) 2017 at 5:59 am of 175 mg/dl fasting while he was experiencing symptoms of low blood sugar; lightheaded.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 01/31/2018 and open vial date at time of call is two weeks.The customer stated has not had any recent changes in his daily routine and manages his diabetes with diet and exercise.The customer stated he is not concerned with the 268 mg/dl reading as it was non-fasting.The meter memory was reviewed for previous test result history: (b)(6).Memory concerns:199mg/dl, 210mg/dl, 244mg/dl, 175mg/dl.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6347485
Report Number1000113657-2017-00354
Device Sequence Number603650
Product Code NBW
UDI-Device Identifier00087701426520
UDI-Public(01)00087701426520
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT1912
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2017
Initial Report FDA Received Date02/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY